Extremal independence in discrete random systems

Isaev, M., Rodionov, I., Zhang, R.-R. et al. (1 more author) (2024) Extremal independence in discrete random systems. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 60 (4). pp. 2923-2944. ISSN 0246-0203

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 Association des Publications de l’Institut Henri Poincaré. This is an author-produced version of a paper subsequently published in Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Extreme value theory; Limit theorems; Random graphs; Gaussian vectors; Berman condition
Dates:
  • Published: November 2024
  • Published (online): November 2024
  • Accepted: 30 April 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 25 Mar 2025 09:15
Last Modified: 25 Mar 2025 09:15
Status: Published
Publisher: Institute of Mathematical Statistics
Refereed: Yes
Identification Number: 10.1214/23-aihp1402
Open Archives Initiative ID (OAI ID):

Export

Statistics